# SDR FDEA201806291599

- Difficulty date: June 29, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 64,786 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CORNER BRACKET FOUND CRACKED ON LT CANTED BEAM BEHIND THE ACCESS PANEL 197AL. FABRICATED NEW BRACKET PART NUMBER 149N7553-25  IAW SRM 51-30-01 REV 124, DRAWING 149N7553 SHEET 1 REV C AND GMM 7-0-100.
